# SDR ASAA2021020634061

- Difficulty date: February 6, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 27,547 hours, 8,889 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Shorted
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

1 MIN AFTER SHUTDOWN OF APU ON TAXI OUT; APU FAULT LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED APU BITE PROCEDURES CURRENT STATUS PAGE SHOWED 1 FAULT ONLY MSG 49-61223 INLET TEMP SENSOR SHORT CIRCUIT REF B737-900 AMM 49-60 TASK 801. ACCOMPLISHED INLET TEMP SENSOR SHOWS SHORT CIRCUIT-FAULT ISOLATION. MEASURED RESISTANCE ON INLET TEMP SENSOR BOTH PIN A AND PIN B FAILED CK. REMOVED AND REPLACED INLET TEMP SENSOR REF AMM 49-61-31. CK'D WIRE HARNESS AT CONNECTOR D10912 MEASURE RESISTANCE ON PIN 13 AND PIN 14 CHECK GOOD REF B737-900 FIM TASK 49-60 TASK 812. PERFORMED APU BITE PROCEDURES SHOWED NO CURRENT FAULTS RAN APU AND SHUTDOWN NO FAULT LIGHT AND CURRENT STATUS SHOWED NO FAULTS REF FIM 49-60 TASK 801.
